# SDR CALA2014021790391

- Difficulty date: February 14, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N523UA
- Make and model: Boeing 757222
- Aircraft serial: 24932
- Aircraft time: 75,366 hours, 27,746 cycles
- Engine: Pwa PW2040
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Rivet
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATIC DISCHARGE DURING DESCENT.  LT SIDE OF AIRCRAFT ACCOMPLISHED LIGHTNING STRIKE INSPECTION IAW MM 05-51-19.  FOUND 61 RIVETS, LT OTBD ELEVATOR & CTR VHF WITH LIGHTENING DAMAGE, ALL DAMAGE DOCUMENTED.
